Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 59, NWS San Angelo, TX

May 7, 2007Irion County, Texas

NWS San Angelo, TX issued this tornado warning at May 7, 2007, 12:07 AM CDT for Irion County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 12:07 AM CDT (05:07 UTC)
Expired
May 7, 2007, 12:45 AM CDT
In force
38 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Irion County, TX

The radar

The San Angelo radar (KSJT), 54 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 7:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3064 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 070508
TORSJT
TXC235-070545-
/O.NEW.KSJT.TO.W.0059.070507T0507Z-070507T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1207 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN IRION COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1245 AM CDT

* AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF
  BARNHART...MOVING NORTHEAST AT 30 MPH.

* THE POSSIBLE TORNADO IS EXPECTED TO BE NEAR...
  MERTZON AND SHERWOOD BY 1245 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE 
BUILDING IN AN INTERIOR HALLWAY OR ROOM. 

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING AT 
LEAST GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN 
EXCESS OF 70 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
WESTERN TEXAS.

LAT...LON 3136 10127 3109 10127 3109 10069 3135 10070

$$
1 follow-up statement
000 
WWUS54 KSJT 070533
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1232 AM CDT MON MAY 7 2007

TXC235-070545-
/O.CON.KSJT.TO.W.0059.000000T0000Z-070507T0545Z/
IRION TX-
1232 AM CDT MON MAY 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTHERN
IRION COUNTY...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.  
THIS POSSIBLE TORNADO WAS LOCATED 10 MILES SOUTHWEST OF 
MERTZON...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  MERTZON AND SHERWOOD BY 1245 AM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING AT 
LEAST GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN 
EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO 
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE 
BUILDING IN AN INTERIOR HALLWAY OR ROOM. 

LAT...LON 3136 10127 3109 10127 3109 10069 3135 10070

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 11:11 PM CDT, 56 minutes earlier.

Area forecast discussion, May 6, 11:11 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 PM CDT SUN MAY 6 2007

.AVIATION...
UNSETTLED WEATHER WILL CONTINUE OVER ALL OF WEST CENTRAL TEXAS
THROUGH THE NEXT 24 HOURS. THERE WILL BE A CONTINUED CHANCE OF
THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL...FOR ALL WEST CENTRAL TEXAS TERMINALS. MVFR CEILINGS WILL
SET IN AT ALL TERMINALS LATER TONIGHT AND CONTINUE THROUGH
MIDMORNING.

&&

.PREV DISCUSSION... /ISSUED 1035 PM CDT SUN MAY 6 2007/

UPDATE...
HAVE UPDATED THE ZONE PACKAGE TO EXPAND THE COVERAGE OF THE
ONGOING TORNADO WATCH TO INCLUDE THE REMAINDER OF THE CONCHO
VALLEY AND ALL OF THE HEARTLAND WITH THE EXCEPTION OF SAN
SABA.

PREV DISCUSSION... /ISSUED 1006 PM CDT SUN MAY 6 2007/

UPDATE...
HAVE UPDATED THE ZONE PACKAGE REFLECTING THE LATEST TORNADO WATCH STATUS.

PREV DISCUSSION... /ISSUED 824 PM CDT SUN MAY 6 2007/

UPDATE...
HAVE UPDATED THE ZONE PACKAGE REFLECTING THE EXTENSION OF THE
TORNADO WATCH FOR THE NORTHERN EDWARDS PLATEAU THE WESTERN CONCHO
VALLEY UNTIL 2 AM...EXISTING WATCH WILL EXPIRE AS SCHEDULED AT 10
PM. HAVE MADE UPDATES TO THE GRIDS BASED ON LATEST TRENDS. CURRENT
ACTIVITY OVER THE CWA IS WANING BUT AS ACTIVITY BUILDS TO THE
SOUTHWEST...COVERED BY WATCH EXTENSION...COULD SEE SOME
REDEVELOPMENT LATER.

PREV DISCUSSION... /ISSUED 602 PM CDT SUN MAY 6 2007/

AVIATION...
WEAK COOL FRONT IS LOCATED FROM THE EXTREME EASTERN TEXAS
PANHANDLE ON SOUTH TO CROCKETT COUNTY AND WILL REMAIN ESSENTIALLY
STATIONARY INTO THIS EVENING. ISOLD TO SCT TSTMS WILL CONTINUE TO
DEVELOP ALONG AND AHEAD OF THIS FRONTAL BOUNDARY FOR THE
REMAINDER OF THIS AFTERNOON AND INTO TONIGHT WITH A FEW OF THE
STORMS REACHING SEVERE LEVELS WILL HIGH WINDS...LARGE HAIL BEING
THE PRIMARY THREATS. THESE STORMS WILL AFFECT THE KABI AND THE KSJT
TERMINALS. AREAS OF MVFR CIGS OF BKN010-020 WILL OCCUR ACROSS
MAINLY THE SOUTHERN 1/3 OF WEST CENTRAL TEXAS THROUGH THIS EVENING
AND TONIGHT WITH CONDITIONS IMPROVING BY MIDMORNING.

PREV DISCUSSION... /ISSUED 350 PM CDT SUN MAY 6 2007/

SHORT TERM...
FIRST OF ALL...TORNADO WATCH ISSUED EARLIER AND AFTERNOON PRODUCTS
WERE SENT WITH THE MENTION OF THE WATCH INCLUDED. WEAK SURFACE LOW
HAS HELPED PUSH A WEAK PACIFIC FRONT INTO THE AREA...EXTENDING
ROUGHLY FROM CHILDRESS TO SWEETWATER TO SANDERSON. HAVE HAD A FEW
SEVERE STORMS ACROSS NOLAN COUNTY...AND THE TOWERING CU CONTINUES
TO TRY TO DEVELOP DOWN THE LINE INTO CROCKETT COUNTY...BUT STILL
FIGHTING A WEAK CAP AT THIS POINT. STILL SEVERAL HOURS BEFORE MAX
HEATING...SO GETTING STORMS TO DEVELOP FURTHER SOUTH STILL LOOKS
REASONABLE. FLOW IS GENERALLY TO THE NORTH NORTHEAST SO STORMS
WILL NOT COME EAST VERY QUICKLY...BUT STORMS WILL NOT GET INTO THE
EASTERN COUNTIES UNTIL WELL INTO THE EVENING...AT THE EARLIEST.

BOUNDARY MAY SHIFT A BACK TO THE WEST SOMEWHAT TONIGHT...AND THEN
THE BIG QUESTIONS BEGIN. MODELS KEEP THE BOUNDARY JUST TO THE
NORTHWEST OF THE AREA INTO MONDAY...AND THEN PUSH INTO WEST
CENTRAL TEXAS BY MONDAY NIGHT OR TUESDAY. GIVEN THE HIGH
PRECIPITABLE WATER VALUES PRESENT...HEAVY RAINFALL ALONG AND
NORTHWEST OF THE BOUNDARY SEEMS A GOOD BET. HOWEVER...IF ENOUGH
CONVECTION DEVELOP NORTH OF THE FRONT...BOUNDARY WILL SAG MUCH
FARTHER SOUTH THAN THE MODELS INDICATE. WITH THIS MIND...WILL
CONTINUE TO INCLUDE A MENTION OF LOCALLY HEAVY RAINFALL AND WILL
CONTINUE THE SPS.

LONG TERM...
SYSTEM FINALLY GETS OUT BY WEDNESDAY NIGHT OR THURSDAY MORNING.
WILL DISCOUNT THE KINDA ODD MCS THE GFS DEVELOPS FRIDAY AND FRIDAY
NIGHT JUST TO THE EAST OF MY AREA FOR NOW AND CONTINUE TO MONITOR
FOR CONTINUITY. OTHERWISE...LOOKS DRY FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE  81  68  79  64 /  30  50  60  60
SAN ANGELO  84  65  81  65 /  30  40  60  60
JUNCTION  81  72  84  68 /  30  30  30  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15/99/15
Hazardous weather outlook, May 6, 1:25 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
125 PM CDT SUN MAY 6 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-071830-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
125 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS MOST
OF WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. HOWEVER...THE BEST CHANCE
FOR SEVERE THUNDERSTORMS WILL BE MAINLY ALONG AND WEST OF A LINE
FROM JUNCTION...TO BRADY...TO COLEMAN. THE MAIN THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS. HOWEVER...ISOLATED TORNADOES ARE POSSIBLE
AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN UPPER-LEVEL STORM SYSTEM WILL CONTINUE OVER THE SOUTHWESTERN
UNITED STATES THROUGH THE EARLY PART OF NEXT WEEK...BEFORE MOVING
INTO THE SOUTHERN PLAINS BY MID WEEK. THUS...EXPECT THE THREAT
OF SEVERE WEATHER TO LINGER ACROSS WEST CENTRAL TEXAS WELL INTO
NEXT WEEK. ALONG WITH LARGE HAIL AND DAMAGING WINDS...HEAVY
RAINFALL MAY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WE MAY NEED TO ACTIVATE SPOTTERS DURING THE AFTERNOON OR EVENING
FOR THE NEXT SEVERAL DAYS.

In the hours before

Special weather statement, May 6, 7:46 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
746 PM CDT SUN MAY 6 2007

TXZ140-070145-
BROWN TX-
746 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT FOR BROWN
COUNTY...

AT 744 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTH OF BROWNWOOD...MOVING
NORTH AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BROWNWOOD BY 755 PM CDT
  EARLY AND BANGS BY 800 PM CDT
  LAKE BROWNWOOD...LAKE BROWNWOOD NEAR THRIFTY...OWENS AND THRIFTY BY
  825 PM CDT
  LAKE BROWNWOOD NEAR BYRDS STORE BY 840 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, May 6, 8:08 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
808 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             1 E ARDEN               31.44N 100.75W
05/06/2007  E1.00 INCH       IRION              TX   AMATEUR RADIO

&&

PMCCULLO
Special weather statement, May 6, 8:44 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
844 PM CDT SUN MAY 6 2007

TXZ065-072-070245-
COKE TX-TOM GREEN TX-
844 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT FOR COKE AND
TOM GREEN COUNTIES...

AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES WEST OF SAN ANGELO...MOVING
NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WESTERN SAN ANGELO BY 850 PM CDT
  CENTRAL SAN ANGELO BY 910 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHWEST TEXAS.
Local storm report, May 6, 8:53 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
853 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/06/2007  E1.00 INCH       TOM GREEN          TX   AMATEUR RADIO

0852 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/06/2007  E1.00 INCH       TOM GREEN          TX   AMATEUR RADIO

            SEVERAL REPORTS OF QUARTER SIZE HAIL IN SAN ANGELO

&&

PMCCULLO
Local storm report, May 6, 8:54 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
854 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/06/2007  E1.75 INCH       TOM GREEN          TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL

&&

PMCCULLO
Special weather statement, May 6, 10:48 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1048 PM CDT SUN MAY 6 2007

TXZ071-070445-
IRION TX-
1048 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT FOR IRION
COUNTY...

AT 1044 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 17 MILES SOUTHWEST OF ARDEN...OR ABOUT
14 MILES NORTHWEST OF MERTZON...MOVING NORTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ARDEN BY 1145 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
WESTERN TEXAS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:10 PM CDTTornado WarningSJTCoke, Nolan, Runnels, Taylor50 min
May 6, 7:11 PM CDTFlash Flood WarningSJTIrion, Tom Green4 hr
May 6, 7:20 PM CDTSevere Thunderstorm WarningSJTIrion55 min
May 6, 7:51 PM CDTTornado WarningSJTRunnels, Taylor23 min
May 6, 7:54 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman51 min
May 6, 8:15 PM CDTSevere Thunderstorm WarningSJTIrion45 min
May 6, 8:51 PM CDTSevere Thunderstorm WarningSJTTom Green54 min
May 6, 9:09 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels51 min
May 6, 9:21 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion39 min
May 6, 9:46 PM CDTSevere Thunderstorm WarningSJTRunnels44 min
May 6, 9:52 PM CDTFlash Flood WarningSJTCoke4 hr
May 6, 10:30 PM CDTSevere Thunderstorm WarningSJTCrockett60 min
May 6, 10:37 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels53 min
May 6, 11:29 PM CDTTornado WarningSJTCrockett61 min
May 6, 11:58 PM CDTSevere Thunderstorm WarningSJTCrockett62 min
May 7, 12:33 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more3 days
May 7, 12:48 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green57 min
May 7, 2:12 AM CDTSevere Thunderstorm WarningSJTCrockett63 min
May 7, 2:42 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton63 min
May 7, 3:06 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton4 hr
May 7, 5:56 AM CDTFlash Flood WarningSJTMenard3 hr
May 7, 6:26 AM CDTFlash Flood WarningSJTConcho4 hr
May 7, 7:06 AM CDTFlash Flood WarningSJTColeman, McCulloch3 hr
May 7, 9:39 AM CDTFlash Flood WarningSJTKimble, Sutton6 hr
May 7, 10:20 AM CDTFlash Flood WarningSJTMenard, Schleicher3 hr
May 7, 12:52 PM CDTSevere Thunderstorm WarningSJTCrockett, Sutton53 min
May 7, 1:39 PM CDTHigh Wind WarningSJTCallahan, Coleman, Jones, Runnels, Shackelford, Taylor81 min
May 7, 1:40 PM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton4 hr
May 7, 1:42 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton63 min
May 7, 2:44 PM CDTSevere Thunderstorm WarningSJTCrockett61 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.